# SDR C77A320429

- Difficulty date: October 4, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N622CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 6,658 hours, 3,898 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 003219
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMER LIGHT BATT FAULT EMERGENCY LIGHTS AT ROW 14, AFT LAV, AND DOOR L2 INOP. R & R EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01-04.  OPS CHECK NORMAL.
